# SDR FDKA200710526

- Difficulty date: October 6, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 12,369 hours, 11,859 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6023 JFK (0512 PHX LCL) - OVERWING EMERGENCY EXIT FLOOR PROXIMITY LIGHTS STRIP AT ROW 12 INOPERATIVE.  MX REPAIRED THE CONNECTORS WIRE AND OPS CHECKED.
